# SDR SWAA060535

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 57,597 hours, 48,099 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 3942
- Condition: Sheared
- Location: Lt Wing Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING INBOARD GROUND SPOILER INBOARD ACTUATOR SHEARED.  REMOVED AND REPLACED ACTUATOR PER MM.
